# SDR JJBA2011331189A

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 25,246 hours, 35,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2002BL
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, AIRCREW NOTICED THE FORWARD EMERGENCY LIGHTS (ROW 1) INOPERATIVE.  GROUND MAINTENANCE CREW REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT STRIP, PERFORMED OPERATIONAL CHECKS WHICH WERE SATISFACTORY. AIRCRAFT RETURNED TO FLIGHT STATUS.
